# SDR AALA202504212680

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 67,811 hours, 28,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Corroded
- Location: Zone 800
- Part time: 67,811 hours, 28,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN L1 DOOR INNER HANDLE MECHANISM CASTING HAS AREA OF CORROSION INSIDE PANEL 831CZ. (MKD). INSTALLED AND ADJUSTED L1 DOOR ADJUSTED.  PER AMM 52-11-0LL.
